Exchangeable qubit states-Remark on the multiplicativity of the two-norm

Details

Serval ID
serval:BIB_9A07CAA6E106
Type
Article: article from journal or magazin.
Collection
Publications
Title
Exchangeable qubit states-Remark on the multiplicativity of the two-norm
Journal
The EuropeanPhysical Journal, Special Topics
Author(s)
M. Fannes , C. Vandenplas 
Publication state
Published
Issued date
2007
Volume
159
Pages
57-69
Create date
16/04/2012 15:04
Last modification date
20/08/2019 15:01
Usage data